# SDR VNAA20240212002

- Difficulty date: January 5, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 20,308 hours, 18,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331033
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR BEFORE 20,720.22 FH - LIGHTNING STRIKE STR24R-STR25R AT FS 235.00 THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 900 FLIGHT HOURS FROM THE TIME OF INCORPORATION OF THIS REO AT REV IN REF TRFKE00BD723:690-53-11-1621. PERM REPAIR BEFORE 20,720.22 FH - LIGHTNING STRIKE STR24R-STR25R AT FS 235.00 WAS REPAIRED PER REO 690-53-11-1668 REV.--
